Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Extra-Strength Non-Aspirin Tablets - 100 Per Box - Medi-First

More Views

Extra-Strength Non-Aspirin Tablets - 100 Per Box - Medi-First
$5.10
  • Buy 10 for $4.97 each and save 45%
  • Buy 25 for $4.59 each and save 49%
  • Buy 50 for $4.34 each and save 52%
  • Buy 100 for $3.83 each and save 58%
  • Buy 500 for $3.57 each and save 61%
Description

Details

Extra-Strength Non-Aspirin Tablets - 50 2-Packs - 100 Tablets Per Dispenser Box

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 50 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (50 x 2 = 100 tablets).
Additional Information

Additional Information

Discontinued No
Manufacturer Medique
Brand Medi-First
SKU 2555
MPN 80433
UPC Code 347682804336
Comparable / Alternate SKUs H418, H-418, 1435, 2555, 80433
Actual Weight .22
Length (inches) 4.25
Height (inches) 3.5
Width / Depth (inches) 2.5
Case Length (inches) 14.25
Case Width (inches) 9.25
Case Quantity 24
Case Weight (lbs) 5.82
HAZMAT No
Product Condition New

Extra-Strength Non-Aspirin Tablets - 100 Per Box - Medi-First.

SKU:2555

  • Price:$5.10

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields